# SDR CA140731014

- Difficulty date: July 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,861 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109221
- Condition: Worn
- Location: Hydraulic Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) BEARING, WAS SPINING ON PULLEY MADE A GROOVE IN THE CIRCLIP AND PULLEY.
